# SDR AALA202109178732

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 35,175 hours, 14,301 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2 INCH CRACK FOUND ON LOWER LEFT HORIZONTAL STABILIZER SKIN LOCATED AT STA 144. INSTALLED EXTERNAL DOUBLER REPAIR PER SRM 55-10-01-2R-11.
